Alert archive / Nebraska / Wind Advisories in 2006
Wind Advisory 24, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Oct 29, 2006, 2:46 PM MST for 26 counties in Nebraska. It took effect at Oct 30, 2006, 8:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2006, 2:46 PM MST (21:46 UTC)
- In effect from
- Oct 30, 2006, 8:00 AM MST
- Expired
- Oct 30, 2006, 8:00 PM MST
- In force
- 12 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3308 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 292146 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 346 PM CST SUN OCT 29 2006 NEZ004>010-094-301000- /O.NEW.KLBF.WI.Y.0024.061030T1500Z-061031T0600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...CODY... MERRIMAN...KILGORE 346 PM CST SUN OCT 29 2006 /246 PM MST SUN OCT 29 2006/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ MONDAY TO MIDNIGHT CST /11 PM MST/ MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ MONDAY TO MIDNIGHT CST /11 PM MST/ MONDAY NIGHT. A POWERFUL COLD FRONT AND STRONG HIGH PRESSURE WILL MOVE INTO WESTERN AND NORTH CENTRAL NEBRASKA MONDAY MORNING. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO NEAR 50 MPH IN OPEN AREAS. TEMPERATURES WILL FALL SHARPLY INTO THE 30S AND 40S BEHIND THE COLD FRONT. WINDS WILL REMAIN STRONG DURING THE EVENING BUT SUBSIDE BY MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ022>029-035>038-056>059-069>071-301000- /O.NEW.KLBF.WI.Y.0024.061030T1800Z-061031T0600Z/ GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR- MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD... DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON... STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 346 PM CST SUN OCT 29 2006 /246 PM MST SUN OCT 29 2006/ ...WIND ADVISORY IN EFFECT FROM 12 PM CST /11 AM MST/ MONDAY TO MIDNIGHT CST /11 PM MST/ MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM CST /11 AM MST/ MONDAY TO MIDNIGHT CST /11 PM MST/ MONDAY NIGHT. A POWERFUL COLD FRONT AND STRONG HIGH PRESSURE WILL MOVE INTO WESTERN AND NORTH CENTRAL NEBRASKA MONDAY AFTERNOON. NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO NEAR 50 MPH IN OPEN AREAS. TEMPERATURES WILL FALL SHARPLY INTO THE 30S AND 40S BEHIND THE COLD FRONT. WINDS WILL REMAIN STRONG DURING THE EVENING BUT SUBSIDE BY MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CDC
3 follow-up statements
000 WWUS73 KLBF 300845 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 245 AM CST MON OCT 30 2006 NEZ004>010-094-302130- /O.CON.KLBF.WI.Y.0024.061030T1500Z-061031T0600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...CODY... MERRIMAN...KILGORE 245 AM CST MON OCT 30 2006 /145 AM MST MON OCT 30 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO MIDNIGHT CST /11 PM MST/ TONIGHT... A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN AND NORTH CENTRAL NEBRASKA TODAY. AS THE FRONT PASSES...SHARPLY COOLER TEMPERATURES AND STRONG NORTHERLY WINDS WILL DEVELOP. BY AFTERNOON...SUSTAINED WINDS OF 30 TO 40 MPH...WITH GUSTS TO 50 MPH ARE LIKELY THIS AFTERNOON AND EVENING. WINDS WILL GRADUALLY SUBSIDE AFTER MIDNIGHT CST (11 PM MST). PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD EXERCISE CAUTION TODAY...AND BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON EAST TO WEST ROUTES. $$ NEZ022>029-035>038-056>059-069>071-302130- /O.CON.KLBF.WI.Y.0024.061030T1800Z-061031T0600Z/ GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR- MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD... DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON... STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 245 AM CST MON OCT 30 2006 /145 AM MST MON OCT 30 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT... A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN AND NORTH CENTRAL NEBRASKA TODAY. AS THE FRONT PASSES...SHARPLY COOLER TEMPERATURES AND STRONG NORTHERLY WINDS WILL DEVELOP. BY AFTERNOON...SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH ARE LIKELY THIS AFTERNOON AND EVENING. WINDS WILL GRADUALLY SUBSIDE AFTER MIDNIGHT CST (11 PM MST). PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD EXERCISE CAUTION TODAY...AND BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON EAST TO WEST ROUTES. $$ BUTTLER
000 WWUS73 KLBF 301459 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 859 AM CST MON OCT 30 2006 NEZ022>029-035>038-056>059-069>071-302300- /O.EXT.KLBF.WI.Y.0024.061030T1500Z-061031T0600Z/ GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR- MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD... DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON... STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA... GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 859 AM CST MON OCT 30 2006 /759 AM MST MON OCT 30 2006/ ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN AND NORTH CENTRAL NEBRASKA TODAY. AS THE FRONT PASSES...SHARPLY COOLER TEMPERATURES AND STRONG NORTHERLY WINDS WILL DEVELOP. SUSTAINED WINDS OF 30 TO 40 MPH...WITH GUSTS TO 50 MPH ARE LIKELY TODAY THROUGH THIS EVENING. WINDS WILL GRADUALLY SUBSIDE AFTER MIDNIGHT CST (11 PM MST). PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD EXERCISE CAUTION TODAY...AND BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON EAST TO WEST ROUTES. $$ NEZ004>010-094-302300- /O.CON.KLBF.WI.Y.0024.061030T1500Z-061031T0600Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...CODY... MERRIMAN...KILGORE 859 AM CST MON OCT 30 2006 /759 AM MST MON OCT 30 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. A POWERFUL COLD FRONT WILL MOVE THROUGH WESTERN AND NORTH CENTRAL NEBRASKA TODAY. AS THE FRONT PASSES...SHARPLY COOLER TEMPERATURES AND STRONG NORTHERLY WINDS WILL DEVELOP. SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH ARE LIKELY TODAY THROUGH THIS EVENING. WINDS WILL GRADUALLY SUBSIDE AFTER MIDNIGHT CST (11 PM MST). PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD EXERCISE CAUTION TODAY...AND BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON EAST TO WEST ROUTES. $$
000 WWUS73 KLBF 302147 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 PM CST MON OCT 30 2006 NEZ004-022>024-035-036-056>058-069-070-094-302300- /O.CAN.KLBF.WI.Y.0024.000000T0000Z-061031T0600Z/ SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS- CHASE-HAYES-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...IMPERIAL...HAYES CENTER...CODY...MERRIMAN... KILGORE 347 PM CST MON OCT 30 2006 /247 PM MST MON OCT 30 2006/ ...WIND ADVISORY IS CANCELLED... SUSTAINED NORTH WINDS HAVE SUBSIDED BELOW 30 MPH IN MOST AREAS. WIND GUSTS TO 45 MPH HAVE ENDED ACROSS NEARLY ALL AREAS. CONDITIONS WILL CONTINUE TO IMPROVE THIS EVENING AND OVERNIGHT. THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND ADVISORY. $$ NEZ005-025-037-059-071-310000- /O.EXT.KLBF.WI.Y.0024.000000T0000Z-061031T0000Z/ EASTERN CHERRY-THOMAS-LOGAN-LINCOLN-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...THEDFORD...STAPLETON... NORTH PLATTE...CURTIS...EUSTIS 347 PM CST MON OCT 30 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 3O MPH NORTH WINDS AND GUSTS TO 45 MPH WILL CONTINUE UNTIL 6 PM AND THEN SUBSIDE QUICKLY AFTER DARK. PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD EXERCISE CAUTION TODAY...AND BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON EAST TO WEST ROUTES. $$ NEZ006>010-026>029-038-310300- /O.EXT.KLBF.WI.Y.0024.000000T0000Z-061031T0300Z/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 347 PM CST MON OCT 30 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. NORTHERLY WINDS WILL CONTINUE AT 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH UNTIL 9 PM. WINDS WILL SUBSIDE THEREAFTER. PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD EXERCISE CAUTION TODAY...AND BE PREPARED FOR STRONG CROSS WINDS...ESPECIALLY ON EAST TO WEST ROUTES. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Oct 29, 1:30 PM MST, 1 hour 16 minutes earlier.
Area forecast discussion, Oct 29, 1:30 PM MST, 1 hour 16 minutes before
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
Hazardous weather outlook, Oct 29, 3:53 AM MST, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 453 AM CST SUN OCT 29 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-301130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 453 AM CST SUN OCT 29 2006 /353 AM MST SUN OCT 29 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE LOWER TO MID 70S. WARM READINGS...COMBINED WITH VERY DRY CONDITIONS...WILL DROP RELATIVE HUMIDITIES TO 15 TO 20 PERCENT BY LATE AFTERNOON...RESULTING IN VERY HIGH FIRE DANGER. INCREASING RELATIVE HUMIDITIES AFTER SUNSET...WILL DECREASE THE FIRE DANGER THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ON MONDAY...A STRONG COLD FRONT WILL MOVE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. BEHIND THIS FEATURE...STRONG NORTHERLY AND NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH SOME GUSTS TO 45 MPH ARE POSSIBLE...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING. HOURS. WINDS ARE EXPECTED TO DIMINISH SOMEWHAT AFTER MIDNIGHT. BEYOND MONDAY NIGHT...NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SATURDAY. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
Nearby
Wind Advisories in Nebraska, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.